Zur Systematik der Cephalopoden
- Volume: 1887, page 317-322
Access Full Article
topHow to cite
topBrock, J.. "Zur Systematik der Cephalopoden." Nachrichten von der Königl. Gesellschaft der Wissenschaften und der Georg-Augusts-Universität zu Göttingen 1887 (1887): 317-322. <http://eudml.org/doc/180142>.
@article{Brock1887,
author = {Brock, J.},
journal = {Nachrichten von der Königl. Gesellschaft der Wissenschaften und der Georg-Augusts-Universität zu Göttingen},
pages = {317-322},
title = {Zur Systematik der Cephalopoden},
url = {http://eudml.org/doc/180142},
volume = {1887},
year = {1887},
}
TY - JOUR
AU - Brock, J.
TI - Zur Systematik der Cephalopoden
JO - Nachrichten von der Königl. Gesellschaft der Wissenschaften und der Georg-Augusts-Universität zu Göttingen
PY - 1887
VL - 1887
SP - 317
EP - 322
UR - http://eudml.org/doc/180142
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.